MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Codes Visual Disturbances (2140); No Code Available (3191)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.If implanted, give date: exact date is unknown/not provided, best estimate is during (b)(6)2020.Phone number: (b)(6).(b)(4).Device evaluation: a product testing could not be performed as the product was not returned for evaluation (the device was discarded by the customer).Therefore, the reported issues could not be verified, and a product quality deficiency could not be identified.Manufacturing record review: the manufacturing process record was evaluated and there was no nonconformance related to this production order.The review found no deviation during process related to the complaint issue reported.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after an intraocular lens (iol) was implanted in the patient's eye, substances were found on the backside of the lens surface which could not be sucked out.This issue affected the patient's post operative vision.Reportedly, the lens was explanted in a secondary surgical procedure.It was noted that the product and foreign material were not kept by the doctor and were disposed.No further information has been provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10242429
Report Number2648035-2020-00476
Device Sequence Number2679454
Product Code HQL
UDI-Device Identifier05050474531611
UDI-Public(01)05050474531611(17)231024
Combination Product (Y/N)Y
Initial Reporter CountryCN
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2023
Device Model NumberZCB00
Device Catalogue NumberZCB0000150
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005